Isotretinoin side effect, am just not strong enoegh?

Started by Iso Dane Iso Dane

1 post in this topic

Hi peeps.

So I started my isotretinoin (accutane) treatment in feb. Been going on for 4 month and wow what a freaking roller coaster. But hey, I need you help/support here. Because im struggling at this moment.

Background:
Im currently 35 years, male and always been affected with medium acne altrough my teen and tweenties. I started on Ruccutan when I was 24 but quit after a month because I felt the side effect was just to extreme. I then had a good succes with Tetracyclins but when I hit 34 nothing helped and my skin was like a pre teen. I guess turning 35 would make me care less about apperance, but no.
Im fit, living healthy but nothing help. So I turneed to a PhD Derm in acne and she promptly said: Nothing will cure you besides isotretinoin. I was at the point the acne affected everything I did, I am normally very outgoing, selfconfident and working with sales. But I would always focus on my skins condition. So I started the treatment on 40 mg, with heavy research on the side effect and how to minimize them. But, wow, I didn't expect it to hit so hard as I feel it (or I expect its the isotretinoin?)

Question: Is this side effect you have experienced, or is it something else (yes I have read the insert)
1. month:
- Skin peeling like Freddy Krueger.
- Lips dry cracking 
- Muscles and bones so sore I thought I would die

2. months
Same as above +
- Getting moody, mood just drops

3. months
Same as above
- Moody and felt like stuff wasn't important
- Skin started to clear

4. month
- Skin stopped peeling, lips still horrribly scared
- Eyesight a bit blurry somethimes (nothing big just like being drunk in 2-3 sek)
- Moody: Felt like shouting at stupid things (Dont worry I didnt)

My derm says there is clear progress but still inflammatory on chin and neck. 2 more month should clear it up. But I don't feel like  myself, I feel like a total a** and dont want to interact with people (unless my daughter) which is very unlike me. Is it the medicin and will it be better after the treatment ends. my wife says I should suck it uup, and focus on the end result after living with it for 20 years.

Any inputs or mental highfive appreciated (sorry about the gramma, not English native speaking) 

Edited by Iso Dane

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up